Any you think this is due to Lexapro?? Hard to believe, since I have been on several SSRI's and none of them caused weight gain. I'm on Lexapro now and experienced no weight gain. Have you talked to your prescribing doctor about this? The weight gain could also be caused by other things such as hypothyroidism or DEPRESSION. 10 mg is the smallest dose of Lexapro, tapering off would be like maybe cutting a pill in half but I don't advise it. Don't go off any antidepressents without first consulting your psychiatrist.
I' ve lost weight since I started takingLexapro. I don't emotional eat as much. I find i don't need to eat as much as i used to also. I wonder if it's an appetite suppressor?
I am tapering off of Lexapro. I was taking 10 mg. for approximately 2 years. For the first week to taper off, I took 7.5 mg a day (3/4 of a pill). I am using a pill slicer. For the second week I took 5 mg. a day (1/2 pill). Presently, during the third week I am taking 2.5 mg (1/4 pill) every day. Next week I will take 1/8 of a pill and if necessary, the following week I will take 1/8 of a pill every other day. So far, NO side effects or problems. I started this on my own, and my MD (PCP) confirmed that this was correct. As long as it's gradual, it should be okay.